Cart (Loading....) | Create Account
Close category search window
 

A Variational Approach to the Two-Dimensional Nonlinear Poisson's Equation for the Modeling of Tunneling Transistors

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

5 Author(s)
Chen Shen ; Dept. of Electr. & Comput. Eng., Nat. Univ. of Singapore, Singapore ; Sern-Long Ong ; Chun-Huat Heng ; Samudra, G.
more authors

In this letter, we report a new approach to treat the 2-D nonlinear Poisson's equation in the context of MOS devices and discuss its application in the modeling of tunneling field-effect transistors (T-FET). It is revealed that the narrowing of tunneling barrier in T-FET has different mechanisms before and after inversion layer is formed. Closed-form equation is obtained to describe the barrier narrowing in the presence of inversion layer.

Published in:

Electron Device Letters, IEEE  (Volume:29 ,  Issue: 11 )

Date of Publication:

Nov. 2008

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.